Archivum mathematicum

ISSN 1212-5059 · Volume 50 (2014), No. 4 · Electronic Edition

Libor Báňa and Ondřej Došlý
De la Vallée Poussin type inequality and eigenvalue problem for generalized half-linear differential equation
pp. 193–203: Abstract, GZIP-PS (397 KiB), PDF (390 KiB)

Stéphane Garnier and Matthias Kalus
A lossless reduction of geodesics on supermanifolds to non-graded differential geometry
pp. 205–218: Abstract, GZIP-PS (466 KiB), PDF (476 KiB)

Julià Cufí and Agustí Reventós
Evolutes and isoperimetric deficit in two-dimensional spaces of constant curvature
pp. 219–236: Abstract, GZIP-PS (499 KiB), PDF (494 KiB)

Matthias Fischmann
On conformal powers of the Dirac operator on spin manifolds
pp. 237–253: Abstract, GZIP-PS (478 KiB), PDF (498 KiB)